# SDR QXEA200600422

- Difficulty date: January 23, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING FWD SPAR TOP FLANGE HAS FRETTING AT APPROX YW 45.00.  MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00-350-801, NDTM PART 6, 51-00-02, SRM 51-21-10-380-801, HORIZON EA 6-57-430 AND RD 8/4-57-614.
